# SDR QXEA9900341

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND ELEVATOR HAS BURN MARK AT LIGHTENING EXIT HOLE AT TIP OUTBOARD EDGE, 9 FORWARD OF TRAILING EDGE.  REPAIRED IAW FOKKER SRM 51-31-05 PAGE 8-9, PARAGRAPH 7 A-E.
